FDA: PPIs and Clostridium Difficile

JULY 20, 2012
In this podcast, Steve Jackson, a pharmacist in the FDA’s division of drug information, warns that use of proton pump inhibitors (PPIs) may be associated with an increased risk of Clostridium difficile–associated diarrhea.
 
To listen to the podcast, click here.

SHARE THIS SHARE THIS
0

Become A RESPIMAT T.O.P. Performer 

Get to know RESPIMAT, the slow-moving mist inhaler from Boehringer Ingelheim Pharmaceuticals, Inc.

Watch the RESPIMAT video and test your knowledge with a short multiple-choice quiz. When you get all the answers right, you’ll receive a certificate naming you a RESPIMAT T.O.P. Performer. Why not check it out today?


Pharmacy Times Strategic Alliance
 

Pharmacist Education
Clinical features with downloadable PDFs


Next-Generation Pharmacist® Awards


3rd Annual Convenient Healthcare and Pharmacy Collaborative Conference


SIGN UP FOR THE PHARMACY TIMES NEWSLETTER
Personalize the information you receive by selecting targeted content and special offers.